# SDR USAAD99125

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 3916537
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE-CLT - FLT 751 - AFTER TAKEOFF AND CLIMBING THROUGH 17,000 FT THE AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AIR CYCLE MACHINE AND PERI-SEALS.  (M)
